Thunderstorm Wind, Chester
- When
- June 8, 10:21 AM EST
- Where
- Chester County, 1.06 mi W of Chadds Ford Jct
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 39.870, -75.620
Tree down on a house.
A trough of low pressure moving through the region produced a quick moving line of thunderstorms. These thunderstorms produced widespread wind damage across most of eastern PA with numerous power outages.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A trough of low pressure moving through the region produced a quick moving line of thunderstorms. These thunderstorms produced widespread wind damage across most of eastern PA with numerous power outages.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 8, 9:44 AM EST, 37 minutes earlier.
Area Forecast Discussion
National Weather Service Mount Holly NJ
1044 AM EDT WED JUN 8 2016
.SYNOPSIS...
A strong disturbance in the upper atmosphere will move across the
region today. High pressure then builds to our south and west
tonight and Thursday, before moving over our area on Friday. Low
pressure is forecast to track from north of the Great Lakes to near
coastal New England Saturday into Sunday. This will pull a cold
front across our area Saturday night into early Sunday, then high
pressure gradually returns for early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A well-defined mid- to upper-level shortwave trough/vort max can be
seen on the mid morning water vapor satellite loop digging
southeastward across Great Lakes and into western NY/northwestern
PA. This disturbance will pass through eastern PA and NJ this
afternoon. A band of showers and embedded thunderstorms over central
PA was moving into western Berks County and the southern Poconos
just before 10 AM. Simulated reflectivity from the latest hi-res CAM
guidance seem to have a good handle on the upstream convection thus
far. Based on trends from the latest guidance and observations, made
some considerable adjustments to the hourly PoP grids for today with
the 930 AM ESTF update. PoPs were increased to categorical for a 1-3
hour period across eastern PA, much of NJ and the northern Delmarva
late this morning and/or early afternoon.
The passage of the shortwave trough will be accompanied by an
anomalously cold pocket of air in the mid and upper levels. Despite
a rather dry airmass in place with dewpoints in the 40s and 50s,
steep mid-level lapse rates associated with the cool pool aloft and
steepening low-level lapse rates from the few hours of daytime
heating prior to the arrival of the showers this morning will yield
enough instability (SBCAPE approximately 200-400 J/kg) to support
low-topped thunderstorms. Any storms could easily contain small
hail given the freezing level lowering to less than 7 kft AGL.
The Day 1 Outlook from SPC has placed most of the area in a
marginal risk for severe storms with the primary threat being
damaging winds. Convection (even w/o lightning) could contain
locally strong wind gusts as boundary layer winds strengthen to of
40-50 mph early this afternoon. Soundings and surface observations
( T-Td depression of 15-25F) also show some evidence of an
inverted V in the sub-cloud layer, indicating the potential for
these stronger winds aloft to reach the surface with convection.
Again, with this system moving quickly to the east, the threat of
precip will be brief. The showers and storms should end around
1-2 PM in our far western zones in PA and 4-5 PM near the coast.
Skies are then expected to clear from southwest to northeast
later this afternoon. Highs will be in the 60s and 70s with a
breezy northwest wind gusting 25-35 mph.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Skies should clear pretty quickly in the wake of the trough, with
everyone clearing out by midnight. Models are depicting a 850 mb jet
persisting over our region through the overnight hours. This may
keep winds up around 10 to 20 mph overnight. However, despite this,
still expect temps to drop into the 40s and 50s across the region
given the persistent cold air and dry air advection.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
The synoptic setup is comprised of a trough in the east Thursday
that shifts offshore during Friday as a expansive ridge is across
the Plains. As a trough moves into the West over the weekend, the
ridge in the Plains narrows but sharpens and this allows a strong
trough to move into the Northeast and Mid Atlantic regions.
This feature persists into early next week, however it should
gradually shift eastward as surface high pressure arrives from the
west. There is a convective potential later Saturday into Sunday as
a cold front arrives, all under northwesterly flow aloft. The extent
of the convection will depend on the timing of the cold front and
short wave energy diving southeastward. We used a model/continuity
blend approach for Thursday into Saturday, then blended in the 00z
WPC thereafter. Some adjustments were then made following additional
collaboration with our neighboring offices.
For Thursday and Friday...An upper-level trough remains across the
Northeast and Mid Atlantic regions Thursday with cyclonic flow as a
result. A weak area of surface high pressure will gradually build
toward our region later Thursday, then arrives over our area on
Friday. A tightening pressure gradient is in place Thursday and the
forecast soundings indicate good mixing after sunrise, therefore a
breezy day is anticipated. These winds should settle quickly
Thursday evening as mixing diminishes and the pressure gradient
relaxes. As the upper-level trough gradually shifts eastward and
more offshore Friday, a ridge into the Midwest and western Great
Lakes region along with strong warm air advection should result in a
ribbon of increasing ascent and moisture convergence from about the
central Great Lakes southeastward. This should at least start to
toss some high level cloudiness our way during Friday, with also the
potential for some convective cloud debris spilling southeastward. A
stronger mid level impulse dropping southeastward Friday night
across the Great Lakes may initiate a convective cluster.
For Saturday and Sunday...This time frame is less certain given a
complicating factor of timing and more questions regarding
convective initiation, track and intensity. The guidance all show a
robust trough moving into southeastern Canada and the Northeast with
deepening low pressure to our north. This will pull a warm front
into our area, then a cold front follows sometime mostly later
Saturday into Sunday morning. This timing may change and could be
somewhat disrupted by convection. A plume of robust warm air
advection occurs and as the aforementioned trough amplifies east-
southeastward, a potent mid and upper-level jet streak dives toward
the Mid Atlantic. The combination of strengthening deep west-
northwest flow, initial strong warm air advection and increasing
ascent points to a convective cluster. This setup looks to favor the
development of a potential MCS in the vicinity of the Great Lakes
Friday night then sliding southeastward Saturday and Saturday night.
The forecast soundings suggest strong flow which would lead to fast
storm motions and the potential for damaging winds. However, there
is uncertainty with the details and therefore lower confidence on
the scope of the associated convective hazards. The cold front is
currently forecast to be settling south of our area Sunday morning
with much cooler and drier air arriving from the northwest. This
should also result in increasing synoptic winds during Sunday.
For Monday and Tuesday...A significant (closed) trough is forecast
to be across the Northeast and Mid Atlantic regions during this time
frame. A surface low is forecast to be slowly moving toward the
Canadian Maritimes and the pressure gradient should be relaxing
especially on Tuesday. It appears to be dry during this time frame
with much drier air in place, although with cyclonic flow there
could be a decent amount of cloud development during each day.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Mostly VFR conditions are expected for the TAF period. The one
exception will be MVFR, and possibly brief MVFR or IFR
restrictions with showers and isolated thunderstorms late this
morning and early afternoon. The showers and storms have already
made it to RDG/ABE mid morning and should reach the I-95 TAF sites
just before 16Z and ACY/MIV shortly after. Variable and gusty
winds will be possible with the strongest storms. 12Z TAFs include
a short (1-2 hr) TEMPO group for TSRA from PHL and points north.
We may need to add it to ILG-MIV-ACY but these terminals will be
on the southern tail of the convection so confidence in TS is
lower.
Winds are currently SW in advance of the precip this morning.
Winds will become W-NW or NW when the precip arrives and continue
out of this direction for the remainder of the TAF period. Winds
could gust near 30 kt between 16Z and 00Z, but then drop off to
near or below 15 kt.
OUTLOOK...
Thursday and Friday...VFR. Northwest winds near 15 knots with gusts
to around 25 knots, decreasing during both nights.
Saturday and Sunday...A chance for showers and thunderstorms with
the arrival of a cold front late Saturday into Sunday morning. There
is the potential for mainly brief visibility restrictions if any
showers and thunderstorms move across a terminal, however timing and
coverage is less certain at this time. Northwest winds will become
gusty on Sunday in the wake of a cold front.
&&
.MARINE...
Winds will continue to increase through the early morning hours.
Have already seen a few gusts near 25 kt. Thus, we are starting the
SCA now and continuing it today and tonight. As mentioned in the
previous forecast, there is a small chance for gale force gusts,
primarily on the New Jersey coastal waters from mid day through late
this afternoon. However, the window is rather narrow and not when we
would expect to see the deepest mixing. So for now have held off on
issuing a gale warning, but will continue to monitor.
Stronger winds are also possible in the vicinity of any showers and
thunderstorms that may develop today.
OUTLOOK...
Thursday and Friday...A Small Craft Advisory is in effect through
22z Thursday. There should be sufficient mixing to allow for gusts
to about 25 knots Thursday especially nearshore. The winds then
diminish enough Thursday night and Friday that should be below
advisory criteria.
Saturday and Sunday...The winds shift to a southerly direction
Saturday and increase to 10-20 knots ahead of a cold front.
This front should move through Saturday night into Sunday morning,
and the winds shift to the northwest and become gusty in its wake on
Sunday. Some showers and thunderstorms should move through late
Saturday into Sunday. Wind gusts may reach low-end gales for a
time on Sunday.
&&
.EQUIPMENT...
DOX WSR-88D Radar...Technicians on site and work on the radar is
ongoing. Currently, no estimated time for return to service is yet
known. More information will be passed along as it becomes available.
Alternate nearby radars that cover portions of Delmarva include, DIX,
LWX, AKQ as well as terminal doppler radars TBWI, TADW, and TPHL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Thursday for ANZ430-431-
450>455.
&&
Synopsis...Gorse
Near Term...Klein
Short Term...Johnson
Long Term...Gorse
Aviation...Gorse/Johnson/Klein
Marine...Gorse/Johnson
Equipment...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 AM EDT WED JUN 8 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-090815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 402 AM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS AROUND THE MIDDAY HOURS TODAY COULD PRODUCE LOCALLY GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-090815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 402 AM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS AROUND THE MIDDAY HOURS TODAY COULD PRODUCE LOCALLY GUSTY WINDS AND SMALL HAIL. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-090815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 AM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS AROUND THE MIDDAY HOURS TODAY COULD PRODUCE LOCALLY STRONG WINDS AND SMALL HAIL. WEST-NORTHWEST WIND GUSTS MAY APPROACH GALE FORCE FOR A BRIEF PERIOD THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NORTHWEST WIND GUSTS SUNDAY MAY REACH LOW-END GALE FORCE FOR A TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 AM EDT WED JUN 8 2016
NJZ007-PAZ054-055-060>062-101-081515-
WARREN-CARBON-MONROE-BERKS-WESTERN CHESTER-NORTHAMPTON-LEHIGH-
1026 AM EDT WED JUN 8 2016
...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT WEST CENTRAL
WARREN... NORTHWESTERN CHESTER...NORTHAMPTON...LEHIGH...SOUTHWESTERN
MONROE... BERKS AND SOUTHEASTERN CARBON COUNTIES...
AT 1025 AM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM NEAR PENN FOREST RESERVOIR TO NEAR HAMBURG TO
BRICKERVILLE...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. OCCASIONAL LIGHTNING IS ALSO OCCURRING. IF YOU SEE LIGHTNING
OR HEAR THUNDER...MOVE INDOORS.
THESE STORMS WILL BE NEAR...
PALMERTON...KRESGEVILLE...PENN FOREST RESERVOIR...BELTZVILLE STATE
PARK AND DANIELSVILLE AROUND 1030 AM EDT.
LENHARTSVILLE AROUND 1035 AM EDT.
GILBERT...KUNKLETOWN...BRODHEADSVILLE AND WANAMAKERS AROUND 1040 AM
EDT.
ADAMSTOWN AND ROSSLAND AROUND 1045 AM EDT.
KUTZTOWN...LYONS...SAYLORSBURG AND NEW TRIPOLI AROUND 1050 AM EDT.
WIND GAP...TOPTON AND BELFAST AROUND 1055 AM EDT.
PEN ARGYL AND CLAUSSVILLE AROUND 1100 AM EDT.
BANGOR...EAST BANGOR...NEW MORGAN AND COFFEETOWN AROUND 1105 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST LAWN...
BOWMANSTOWN...SHILLINGTON...AMITY GARDENS...EASTLAWN GARDENS...NORTH
CATASAUQUA...WEISSPORT EAST...ST. LAWRENCE...CHAPMAN AND EFFORT.
LAT...LON 4056 7610 4058 7605 4057 7602 4065 7598
4070 7583 4074 7576 4078 7582 4095 7557
4092 7491 4053 7549 4014 7583 4015 7590
4038 7625
TIME...MOT...LOC 1425Z 277DEG 27KT 4090 7557 4059 7599 4021 7627
ROBERTSONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 AM EDT WED JUN 8 2016
DEZ001-MDZ008-PAZ060-070-101>104-081515-
NEW CASTLE-CECIL-BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-EASTERN
MONTGOMERY-EASTERN CHESTER-DELAWARE-
1036 AM EDT WED JUN 8 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
CENTRAL CECIL...CHESTER...SOUTHERN BERKS...NORTHWESTERN DELAWARE AND
SOUTHWESTERN MONTGOMERY COUNTIES...
AT 1033 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TERRE HILL TO NEAR RED LION TO NEAR GAMBER...AND
MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. OCCASIONAL LIGHTNING IS ALSO OCCURRING. IF YOU SEE LIGHTNING
OR HEAR THUNDER...MOVE INDOORS.
LOCATIONS IMPACTED INCLUDE...
WEST CHESTER...HAVRE DE GRACE...CALVERT...COATESVILLE...WESTTOWN...
DOWNINGTOWN...KENNETT SQUARE...OXFORD...PARKESBURG...NORTH EAST...WEST
GROVE...RISING SUN...HONEY BROOK...CHARLESTOWN...VALLEY FORGE...
MARSHALLTON...PLEASANT HILL...HOMEVILLE...MOUNT VERNON AND GLENMOORE.
LAT...LON 3972 7623 3973 7610 3976 7606 3983 7604
3987 7599 3995 7600 4004 7593 4012 7593
4015 7584 4011 7547 4006 7539 4007 7536
3977 7574 3953 7599 3955 7603 3955 7609
TIME...MOT...LOC 1433Z 275DEG 49KT 4016 7611 3986 7657 3949 7700
ROBERTSONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1112 AM EDT WED JUN 8 2016
NJZ001-007>010-015-PAZ060>062-070-071-101>106-081600-
SUSSEX-SOMERSET-MORRIS-HUNTERDON-MERCER-WARREN-WESTERN
CHESTER-NORTHAMPTON-PHILADELPHIA-LEHIGH-BERKS-WESTERN
MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN
CHESTER-DELAWARE-UPPER BUCKS-
1112 AM EDT WED JUN 8 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX...
SOMERSET...MORRIS...HUNTERDON...MERCER...WARREN...CHESTER...
NORTHAMPTON...PHILADELPHIA...LEHIGH...BERKS...MONTGOMERY...BUCKS...
DELAWARE COUNTIES...
AT 1110 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR EAST BANGOR TO NEAR EAST GREENVILLE TO NEAR
ELVERSON...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. OCCASIONAL LIGHTNING IS ALSO OCCURRING. IF YOU SEE LIGHTNING
OR HEAR THUNDER...MOVE INDOORS.
THESE STORMS WILL BE NEAR...
BANGOR...HARMONY...EAST BANGOR AND ROXBURG AROUND 1115 AM EDT.
BELVIDERE AROUND 1120 AM EDT.
QUAKERTOWN...SOUDERTON...WASHINGTON...ROYERSFORD...OXFORD...HOPE...
PLEASANT VALLEY...BRASS CASTLE AND PLEASANT VALLEY AROUND 1125 AM
EDT.
PHOENIXVILLE...PERKASIE...GREAT MEADOWS-VIENNA AND ALLAMUCHY-PANTHER
VALLEY AROUND 1130 AM EDT.
HACKETTSTOWN...BEDMINSTER...COLLEGEVILLE...TRAPPE...DUBLIN...CALIFON...
BEATYESTOWN...VALLEY FORGE...OTTSVILLE AND PAOLI AROUND 1135 AM EDT.
WEST NORRITON...DOYLESTOWN...TINICUM...LONG VALLEY...PIPERSVILLE...KING
OF PRUSSIA AND GARDENVILLE AROUND 1140 AM EDT.
NORRISTOWN...EAST NORRITON...BYRAM...CONSHOHOCKEN...STANHOPE...NETCONG...
CHESTER...FRENCHTOWN...LUMBERVILLE AND RADNOR TOWNSHIP AROUND 1145
AM EDT.
AMBLER...PEAPACK AND GLADSTONE...FAR HILLS...STOCKTON...PLYMOUTH
MEETING...SUCCASUNNA AND SUCCASUNNA-KENVIL AROUND 1150 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ORELAND...BRITTANY
FARMS-HIGHLANDS...WEST CONSHOHOCKEN...MONTGOMERYVILLE...RED HILL...
SELLERSVILLE...TRUMBAUERSVILLE...HALFWAY HOUSE...SILVERDALE AND
BOYERTOWN.
LAT...LON 4094 7446 4042 7479 4001 7522 4008 7587
4044 7555 4091 7516
TIME...MOT...LOC 1510Z 275DEG 36KT 4085 7517 4044 7551 4014 7577
ROBERTSONThe Philadelphia radar (KDIX), 103 km away, was scanning. The volume nearest the first event began at 15:21 UTC.
22 thunderstorm wind. Local standard time, as filed.
Tree down on a house.
Trees down on a house due to wind.
Tree down on a house.
A trained spotter measured a 60 MPH wind gust.
Measured wind gust.
Tree down on a house due to wind.
Trees, wires and street lights downed due to thunderstorm winds.
Trees and wires down due to thunderstorm winds.
Large trees down which were blocking a road.
Trees and wires down due to thunderstorm winds.
ASOS measured thunderstorm wind gust.
Large tree down due to thunderstorm wind gusts, blocking a road.
Thunderstorm winds caused a tree to fall on a vehicle.
Downed wires due to wind on a SEPTA track. Local train service was suspended.
Trees and wires down due to thunderstorm winds.
Trees and wires down due to thunderstorm winds.
Large trees and wires taken down due to thunderstorm winds.
Trees and wires down due to thunderstorm winds.
Trees and wires down on Frankford Ave.
Several large trees uprooted due to thunderstorm winds.
Trees and wires down due to thunderstorm winds.
Trees taken down due to thunderstorm winds, blocking roads in spots.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2016Every state in 2016This day in weather historyWarnings in Pennsylvania, June 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 628935, 628936, 628937, 628953, 628952, 628938, 628939, 628940, 628941, 628943, 628951, 628944, 628945, 628946, 628947, 628948, 628949, 628950, 628954, 628956, 628957, 628958.